Penis help(pic included) : I noticed this... - Men's Health Forum

Men's Health Forum

25,874 members4,079 posts

Penis help(pic included)

AhmadKamal profile image
AhmadKamal

Images are hidden by default on this community.

I noticed this couple of days ago while masturbating, and now it's itchy. I have no clue what it is. Any help?

5 Replies

That looks like eczema in the meantime get some e45 cream from the chemist but book a doctors appointment they may be able to prescribe you a steroid based cream however I’m not sure as the creams thin the skin and the penis shaft skin is already thin.

Could be thrush but it just looks very dry to me. I would make a appt with your doc

It's probably thrush... Get some OTC canesten of fluconazole - don't use steroids on the penis honestly.

I had the same issue a week ago. I looked it up and found that dry masturbation was what caused it for me. I put lotion on it for about a full day. It went away in 2 days for me. See if that will help

It looks as though your penis has been irritated by some chemical. Did you put anything on your penis when you masturbated?

You may also like...